# SDR REXA2017093001057

- Difficulty date: September 30, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 7,569 hours, 5,134 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FLOORBEAM ANGLE AT BS 278, RBL 12 FOUND CRACKED IN THE RADIUS.  REPAIRED THE FLOORBEAM IAW REO 690-53-11-1009
AAR SM-33
